# SDR MASA2011071503226

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 19,862 hours, 15,728 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HNDL CAUTION 4X IN FLT.  REPLACED P107 PROX SWITCH.
